Alert archive / California / Hazardous Seas Warnings in 2014
Hazardous Seas Warning 15, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Jul 26, 2014, 2:36 PM PDT. It took effect at Jul 26, 2014, 8:00 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2014, 2:36 PM PDT (21:36 UTC)
- In effect from
- Jul 26, 2014, 8:00 PM PDT
- Expired
- Jul 27, 2014, 2:32 PM PDT
- In force
- 19 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
251 WHUS76 KEKA 262136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT SAT JUL 26 2014 PZZ470-270545- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ /O.UPG.KEKA.SE.A.0005.140727T0300Z-140727T1600Z/ /O.NEW.KEKA.SE.W.0015.140727T0300Z-140728T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK. * WAVES...VERY STEEP NORTHERLY WAVES AROUND 10 TO 11 FT NEAR 8 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-270545- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK. * WAVES...STEEP NORTHERLY WAVES 8 TO 10 FT AROUND 9 SECONDS THROUGH MOST OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-270545- /O.EXT.KEKA.SC.Y.0059.140727T0000Z-140727T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 PM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. * WAVES...STEEP NORTHERLY WAVES AROUND 7 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
914 WHUS76 KEKA 270430 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 930 PM PDT SAT JUL 26 2014 PZZ470-271230- /O.CON.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/ /O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 930 PM PDT SAT JUL 26 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... * WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK. * WAVES...VERY STEEP NORTHERLY WAVES 10 TO 11 FT AT 8 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-271230- /O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 930 PM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... * WINDS...NORTH 20 TO 25 KT THROUGH MOST OF NEXT WEEK. * WAVES...STEEP NORTHERLY WAVES 8 TO 10 FT AROUND 9 SECONDS THROUGH MOST OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-271200- /O.CON.KEKA.SC.Y.0059.000000T0000Z-140727T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 930 PM PDT SAT JUL 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SUNDAY... * WAVES...STEEP NORTHERLY WAVES AROUND 7 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
384 WHUS76 KEKA 270938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT SUN JUL 27 2014 PZZ450-271045- /O.CAN.KEKA.SC.Y.0059.000000T0000Z-140727T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 AM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-271745- /O.CON.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/ /O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PDT SUN JUL 27 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT THROUGH MONDAY. * WAVES...STEEP NORTHERLY WAVES 9 TO 10 FT AROUND 8 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-271745- /O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT TODAY. * WAVES...STEEP NORTHERLY WAVES 8 TO 9 FT AROUND 8 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
743 WHUS76 KEKA 271540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT SUN JUL 27 2014 PZZ470-272345- /O.CON.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/ /O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT SUN JUL 27 2014 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...NORTH 15 TO 25 KT THROUGH MONDAY. * WAVES...VERY STEEP NORTHERLY WAVES OF 10 FT AROUND 8 SECONDS THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-272345- /O.CON.KEKA.SC.Y.0059.000000T0000Z-140801T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...NORTH 15 TO 25 KT TODAY. * WAVES...STEEP NORTHERLY WAVES OF 9 FT AROUND 8 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
640 WHUS76 KEKA 272132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT SUN JUL 27 2014 PZZ470-280545- /O.CAN.KEKA.SE.W.0015.000000T0000Z-140728T2100Z/ /O.EXT.KEKA.SC.Y.0059.000000T0000Z-140802T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS...NORTH 15 TO 20 KT INCREASING TO 20 TO 30 KT MID TO LATE THIS WEEK. * WAVES...STEEP NORTHERLY WAVES OF 8 TO 9 FT AT 8 SECONDS THROUGH MOST THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-280545- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-140802T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT SUN JUL 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT FRIDAY. * WINDS...NORTH 15 TO 20 KT INCREASING TO 20 TO 30 KT MID TO LATE THIS WEEK. * WAVES...STEEP NORTHERLY WAVES OF 8 TO 9 FT AROUND 8 SECONDS THROUGH MOST OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jul 26, 3:59 AM PDT, 10 hours 37 minutes earlier.
Area forecast discussion, Jul 26, 3:59 AM PDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 359 AM PDT SAT JUL 26 2014 .SYNOPSIS...HIGH PRESSURE BUILDING OVER CALIFORNIA WILL RESULT IN DRY CONDITIONS AND ABOVE NORMAL DAYTIME TEMPERATURES ACROSS NORTHWEST CALIFORNIA THROUGH THE REST OF THE WEEKEND. MONDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER INLAND MOUNTAIN. && SHORT TERM...(THRU WED) HIGH PRESSURE CONTINUES TO BUILD OVER NORTHWEST CALIFORNIA BRINGING HOTTER TEMPERATURES TO INTERIOR AREAS WITH NEAR NORMAL CONDITIONS TO THE COAST. THE ABOVE NORMAL TEMPERATURES ACROSS THE INTERIOR WILL CONTINUE FOR THE NEXT SEVERAL DAYS AS THE RIDGE OF HIGH PRESSURE BECOMES ENTRENCHED OVER THE WESTERN UNITED STATES. BOUNDARY LAYER MOISTURE NEAR THE COAST WILL INCREASE OVER THE NEXT FEW DAYS TO A MORE NORMAL CONDITION AND A RETURN TO SOME OVER NIGHT AND MORNING STRATUS AND PATCHY FOG...BECOME MORE WIDESPREAD INTO EARLY NEXT WEEK. A SERIES OF WEAK SHORTWAVE TROUGHS WILL TRAVERSE OVER NORTHWEST CALIFORNIA BEGINNING SUNDAY THROUGH MID WEEK BRINGING A RETURN TO CHANCES OF THUNDERSTORMS OVER THE INTERIOR MOUNTAINS MONDAY AFTERNOON THROUGH WEDNESDAY. MODELS CONTINUE TO INDICATE MID-LEVEL CAPPING TO BE TOO STRONG ON SUNDAY TO ALLOW STORMS...SO HAVE CONTINUED THE DRY FORECAST FOR THAT DAY. OTHERWISE SLIGHT CHANCES FOR STORMS HAVE BEEN INCLUDED IN THE HIGHER ELEVATIONS OF NORTHERN TRINITY AND NORTHEASTERN HUMBOLDT COUNTIES MONDAY THROUGH WEDNESDAY AFTERNOONS. RETURNING MONSOON MOISTURE FLOW IS STILL QUESTIONABLE AND MAY BE SHUNTED EAST OF THE AREA. ANY CLOUD COVER SPREADING OVER THE REGION WITHIN THE RETURN SOUTHERLY FLOW WILL BE A FACTOR IN WHETHER OR NOT STORMS FORM EARLY NEXT WEEK. THE BEST CHANCES ARE CURRENTLY OVER THE TRINITY HORN WHERE MID LEVEL CAPPING WILL BE WEAKEST MONDAY AND TUESDAY AND THE RETURN MOISTURE IS MOST LIKELY TO REACH THE HORN AS IT IS THE FARTHEST EAST. ANY STORMS THAT FORM SHOULD REMAIN RATHER WEAK AND NOTHING STRONG OR SEVERE IS ANTICIPATED THROUGH WEDNESDAY. MKN LONG TERM (THU-SAT)...THE GFS CONTINUES TO INDICATE FAVORABLE CONVECTIVE PARAMETERS ALONG WITH STEEP LAPSE RATES ACROSS THE PERIPHERY OF THE NORTHERN ZONES EVERY DAY NEXT WEEK. THE BULLS-EYE OF INSTABILITY AND MOISTURE CONTINUES TO BE JUST NORTH OF THE AREA...WITH TRINITY COUNTY AND DEL NORTE COUNTY JUST ON THE EDGE. THIS INSTABILITY REACHES A PEAK IN STRENGTH WED AND THU. GFS AND ECMWF CONTINUE TO SHOW WEAK DISTURBANCES ALOFT WHICH COULD TRIGGER CONVECTION AS WELL. THE TIMING AND STRENGTH OF THESE SHORT-WAVES REMAIN UNCERTAIN PRIMARILY DUE TO THEIR SMALL SCALE AND WEAKNESS. CONFIDENCE IS NOT HIGH WE WILL HAVE STORMS EACH DAY DUE TO THE CONTINUING PRESENCE...THOUGH NOT AS STRONG...OF A MID LEVEL STABLE LAYER WHICH MAY SUPPRESS TSTM DEVELOPMENT IN MOST OF THE FORECAST AREA. I HAVE CONTINUED THE EXPANDED AREAL COVERAGE OF PREVIOUS FORECASTS FOR SLIGHT CHANCE OF TSTMS OVER EASTERN DEL NORTE AND HUMBOLDT COUNTY HIGHER TERRAIN...THU AND FRI. AS FOR TEMPS... CONTINUED WITH THE CONSENSUS MODEL WHICH INDICATES A SLIGHT COOLING TREND THU AND FRI. THE STRATUS AND FOG FORECAST FOR COASTAL AREAS HAS BEEN BASED ON CLIMATOLOGY AND PERSISTENCE. NORTH SURFACE FLOW AND HIGH BOUNDARY LAYER HUMIDITY ARE FAIRLY GOOD INDICATORS THIS TIME OF YEAR. MKN && .AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS ARE OCCURRING AT KCEC, KACV, AND KUKI. CEILINGS AND/OR VISIBILITY WILL DECREASE AT KACV TO MVFR TO IFR CONDITIONS EARLY THIS MORNING THEN INCREASE TO VFR CONDITIONS LATE THIS MORNING. VFR CONDITIONS AND MODERATE WINDS WILL OCCUR AT KCEC, KACV, AND KUKI DURING THE AFTERNOON. && .MARINE...A HIGH PRESSURE RIDGE ACROSS THE NORTHEASTERN PACIFIC INTERACTING WITH AN INLAND THERMAL LOW WILL MAINTAIN A TIGHT PRESSURE GRADIENT OVER THE OUTER WATERS THE NEXT FEW DAYS. THEREFORE ELEVATED WINDS AND SEAS WILL CONTINUE ACROSS THE OUTER WATERS THROUGH THIS WEEKEND. WIND GUSTS NEAR GALE FORCE WILL OCCUR AT TIMES ACROSS THE OUTER WATERS THROUGH TONIGHT. SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE OUTER WATERS THROUGH SUNDAY EVENING AND WILL LIKELY BE EXTENDED INTO EARLY NEXT WEEK. WINDS AND SEAS WILL GRADUALLY DIMINISH LATE SUNDAY AND EARLY NEXT WEEK. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM PDT SUNDAY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 26, 3:19 AM PDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 319 AM PDT SAT JUL 26 2014 CAZ004-271030- UPPER TRINITY RIVER- 319 AM PDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-076-271030- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 319 AM PDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-271030- NORTH COAST INTERIOR- 319 AM PDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTHEASTERN HUMBOLDT AND EASTERN DEL NORTE COUNTIES WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:40 AM PDT | Small Craft Advisory | EKA | 8 days | |
| Jul 26, 8:01 AM PDT | Hazardous Seas Watch | EKA | 7 hr |
Nearby
Hazardous Seas Warnings in California, 2014Every hazardous seas warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.